Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of the Frobenius theorem


Author: Albert T. Lundell
Journal: Proc. Amer. Math. Soc. 116 (1992), 1131-1133
MSC: Primary 58A30; Secondary 58A15
DOI: https://doi.org/10.1090/S0002-9939-1992-1145422-4
MathSciNet review: 1145422
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By separating the algebraic and analytic aspect of Frobenius' theorem on involutive distributions, we are able to give a simplified proof.


References [Enhancements On Off] (What's this?)

  • [BC] R. L. Bishop and R. J. Crittenden, Geometry of manifolds, Academic Press, New York, 1964. MR 0169148 (29:6401)
  • [B] W. M. Boothby, An introduction to differentiable able manifolds and Riemannian geometry, Academic Press, Orlando, FL, 1986. MR 861409 (87k:58001)
  • [CW] S. S. Chern and J. G. Wolfson, A simple proof of the Frobenius theorem, Manifolds and Lie Groups, Progr. Math., vol. 14, Birkhauser, Boston, 1981, pp. 67-69. MR 642852 (83h:58007)
  • [W] F. W. Warner, Foundations of differentiable manifolds and Lie groups, Springer-Verlag, New York, 1971. MR 0295244 (45:4312)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A30, 58A15

Retrieve articles in all journals with MSC: 58A30, 58A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1145422-4
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society